Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("PELETIER LA")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 235

  • Page / 10
Export

Selection :

  • and

ON THE ASYMPTOTIC BEHAVIOUR OF SOLUTIONS OF AN EQUATION ARISING IN POPULATION GENETICS.PELETIER LA.1976; N.-HOLLAND MATH. STUD.; NETHERL.; DA. 1976; VOL. 21; PP. 73-79; BIBL. 6 REF.; (NEW DEV. DIFFER. EQUATIONS. SCHEVENINGEN CONF. 2. PROC.; SCHEVENINGEN; 1975)Conference Paper

A NONLINEAR EIGENVALUE PROBLEM OCCURING IN POPULATION GENETICS.PELETIER LA.1978; LECTURE NOTES MATH.; DEU; DA. 1978; NO 665; PP. 170-187; BIBL. 1 P.Conference Paper

STABILITY OF SOLUTIONS OF PARTIAL DIFFERENTIAL EQUATIONS.PELETIER LA.1975; NIEUW ARCH. WISKDE; NEDERL.; DA. 1975; VOL. 23; NO 3; PP. 198-209; BIBL. 8 REF.Article

A NECESSARY AND SUFFICIENT CONDITION FOR THE EXISTENCE OF AN INTERFACE IN FLOWS THROUGH POROUS MEDIA.PELETIER LA.1974; ARCH. RATION. MECH. ANAL.; GERM.; DA. 1974; VOL. 56; NO 2; PP. 183-190; BIBL. 4 REF.Article

PROBLEMS IN FILTRATION THEORYPELETIER LA.1981; APPL. SCI. RES.; ISSN 0003-6994; NLD; DA. 1981; VOL. 37; NO 1-2; PP. 145-153; BIBL. 10 REF.Article

ON POSITIVE, CONCAVE SOLUTIONS OF TWO POINT NONLINEAR EIGENVALUE PROBLEMSCLEMENT P; PELETIER LA.1979; J. MATH. ANAL. APPL.; USA; DA. 1979; VOL. 69; NO 2; PP. 329-340; BIBL. 3 REF.Article

NONLINEAR DIFFUSION IN POPULATION GENETICS.FIFE PC; PELETIER LA.1977; ARCH. RATION. MECH. ANAL.; GERM.; DA. 1977; VOL. 64; NO 2; PP. 93-109; BIBL. 11 REF.Article

ON A CLASS OF SIMILARITY SOLUTIONS OF THE POROUS MEDIA EQUATION.GILDING BH; PELETIER LA.1976; J. MATH. ANAL. APPL.; U.S.A.; DA. 1976; VOL. 55; NO 2; PP. 351-364; BIBL. 16 REF.Article

ON THE UNIQUENESS OF SOLUTIONS OF THE FALKNER-SKAN EQUATIONCRAVEN AH; PELETIER LA.1972; MATHEMATIKA; G.B.; DA. 1972; VOL. 19; NO 1; PP. 129-133; BIBL. 7 REF.Serial Issue

ON A CLASS OF SIMILARITY SOLUTIONS OF THE POROUS MEDIA EQUATION. II.GILDING BH; PELETIER LA.1977; J. MATH. ANAL. APPL.; U.S.A.; DA. 1977; VOL. 57; NO 3; PP. 522-538; BIBL. 17 REF.Article

UNIQUENESS OF POSITIVE SOLUTIONS OF SEMILINEAR EQUATIONS IN RNPELETIER LA; SERRIN J.1983; ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS; ISSN 0003-9527; DEU; DA. 1983; VOL. 81; NO 2; PP. 181-197; BIBL. 13 REF.Article

AN ANTI-MAXIMUM PRINCIPLE FOR SECOND-ORDER ELLIPTIC OPERATORSCLEMENT P; PELETIER LA.1979; J. DIFFER. EQUATIONS; USA; DA. 1979; VOL. 34; NO 2; PP. 218-229; BIBL. 5 REF.Article

CLINES IN THE PRESENCE OF ASYMMETRIC MIGRATIONPAUWELUSSEN JP; PELETIER LA.1981; J. MATH. BIOL.; ISSN 0303-6812; DEU; DA. 1981; VOL. 11; NO 2; PP. 207-233; BIBL. 23 REF.Article

SUR LES SOLUTIONS SUPERHARMONIQUES DE PROBLEMES AUX VALEURS PROPRES ELLIPTIQUESCLEMENT P; PELETIER LA.1981; C.R. SEANCES ACAD. SCI., SER. 1, MATH.; ISSN 0249-6291; FRA; DA. 1981; VOL. 293; NO 8; PP. 393-395; ABS. ENG; BIBL. 4 REF.Article

GLOBAL STABILITY OF SYMMETRIC AND ASYMMETRIC CONCENTRATION PROFILES IN CATALYST PARTICLESARONSON DG; PELETIER LA.1974; ARCH. RATION. MECH. ANAL.; GERM.; DA. 1974; VOL. 54; NO 2; PP. 175-204; BIBL. 10 REF.Article

SIMILARITY SOLUTIONS OF THE NONLINEAR DIFFUSION EQUATION.ATKINSON FV; PELETIER LA.1974; ARCH. RATION. MECH. ANAL.; GERM.; DA. 1974; VOL. 54; NO 4; PP. 373-392; BIBL. 6 REF.Article

REVERSE FLOW SOLUTIONS OF THE FALKNER-SKAN EQUATION FOR LAMBDA >1CRAVEN AH; PELETIER LA.1972; MATHEMATIKA; G.B.; DA. 1972; VOL. 19; NO 1; PP. 135-138; BIBL. 9 REF.Serial Issue

LARGE TIME BEHAVIOUR OF SOLUTIONS OF THE POROUS MEDIUM EQUATION IN BOUNDED DOMAINSARONSON DG; PELETIER LA.1981; J. DIFFER. EQU.; ISSN 0022-0396; USA; DA. 1981; VOL. 39; NO 3; PP. 378-412; BIBL. 22 REF.Article

GRADIENT BOUNDS AND LIONVILLE THEOREMS FOR QUASILINEAR ELLIPTIC EQUATIONS.PELETIER LA; SERRIN J.1978; ANN. SC. NORM. SUP. PISA, CL. SCI.; ITAL.; DA. 1978; VOL. 5; NO 1; PP. 65-104; BIBL. 10 REF.Article

THE CAUCHY PROBLEM FOR AN EQUATION IN THE THEORY OF INFILTRATION.GILDING BH; PELETIER LA.1976; ARCH. RATION. MECH. ANAL.; GERM.; DA. 1976; VOL. 61; NO 2; PP. 127-140; BIBL. 11 REF.Article

A CLASS OF SIMILARITY SOLUTIONS OF THE NON LINEAR DIFFUSION EQUATION.VAN DUYN CJ; PELETIER LA.1977; NONLINEAR ANAL., THEORY METHODS APPL.; G.B.; DA. 1977; VOL. 1; NO 3; PP. 223-233; BIBL. 6 REF.Article

ASYMPTOTIC BEHAVIOUR OF SOLUTIONS OF A NONLINEAR DIFFUSION EQUATION.VAN DUYN CJ; PELETIER LA.1977; ARCH. RATION. MECH. ANAL.; GERM.; DA. 1977; VOL. 65; NO 4; PP. 363-377; BIBL. 12 REF.Article

NONSTATIONARY FILTRATION IN PARTIALLY SATURATED POROUS MEDIAVAN DUYN CJ; PELETIER LA.1982; ARCH. RATION. MECH. ANAL.; ISSN 0003-9527; DEU; DA. 1982; VOL. 78; NO 2; PP. 173-198; BIBL. 18 REF.Article

SUR LE COMPORTEMENT DE LA FRONTIERE LIBRE DANS UNE EQUATION EN THEORIE DE LA FILTRATION = ON THE BEHAVIOUR OF THE FREE BOUNDARY FOR AN EQUATION IN FILTRATION THEORYBERTSCH M; KERSNER R; PELETIER LA et al.1982; COMPTES RENDUS DES SEANCES DE L'ACADEMIE DES SCIENCES. SERIE 1: MATHEMATIQUE; ISSN 0249-6291; FRA; DA. 1982; VOL. 295; NO 2; PP. 63-66; ABS. ENG; BIBL. 5 REF.Article

STABILIZATION OF SOLUTIONS OF A DEGENERATE NONLINEAR DIFFUSION PROBLEMARONSON D; CRANDALL MG; PELETIER LA et al.1982; NONLINEAR ANAL.; ISSN 0362-546X; USA; DA. 1982; VOL. 6; NO 10; PP. 1001-1022; BIBL. 19 REF.Article

  • Page / 10